# SDR FDEA201504011129

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 812 hours, 40,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER SLIDE LIGHT, BY R1 DOOR, INOPERATIVE.  R & R FWD RT EMER SLIDE LAMP IAW AMM 33-51-06-2-1.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  MPN ON 767, MPN OFF 767.
